# SDR 08FDEA01021

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP FWD SIDE L/E RUB STRIP IS WORN IN AREAS.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS IN REF TO SRM 57-00-01 VOL I.  REMOVED RUB STRIPS IN REF TO SRM 51-35-01 VOL II.   DRILLED, DEBURRED, & COUNTERSUNK NEW RUB STRIP IN REF TO SRM 51-31-01 VOL II.   INSTALLED RUB STRIP IN REF TO SRM 51-35-01 VOL II.
